# SDR ASAA2023040242661

- Difficulty date: April 2, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N928AK
- Make and model: Boeing 737-9
- Aircraft serial: 44099
- Aircraft time: 4,319 hours, 1,237 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"MAINT" LIGHT ILLUMINATED. GROUNDED - YES. INTERROGATED FAULTS AND FOUND FAULT 21-65151, CONTROL CABIN TRIM VALVE SIGNAL IS OUT OF RANGE OR VALVE IS NOT IN COMMANDED POSITION. C/W B737-9 IFIM TASK 21-61-00. FAULT IS INTERMITTENT. MAINTENANCE LIGHT EXTINGUISHED. NO FURTHER DEFECTS NOTED.
